# SDR UALA2009081002414

- Difficulty date: August 6, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 67,924 hours, 19,719 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32144882
- Part serial: 243
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG DUCT PRESSURES SPLIT DURING CRUISE WITH ISOL VALVE CLOSED & BLEED SWITCH SELECTED ON.  RECORD DUCT PRESSURES.  LT DUCT PRESS 40 PSI RT DUCT PRESS 30 PSI.  REPLACED NR 1 ENGINE HIGH PRESSURE SHUTOFF VALVE.
